Jayden Healthcare Pvt. Ltd.
Aceclofenac (50mg) + Paracetamol (125mg)
Jdfenac P Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Syrup
Jdfenac P Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children. It comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation (redness and swelling).
Give this medicine after food to avoid abdominal discomfort in your child.
No common side effects listed.
Jdfenac P Syrup comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation (redness and swelling).
Maintain a log of your child’s temperature. If you do not see any improvement contact your child’s doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing. Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
No, it is not recommended to change the dosage without consulting a doctor. While increasing the dose may lead to toxicity, decreasing it may worsen the condition. Always consult your child's doctor if you feel a dosage adjustment is necessary.
Your child’s doctor will determine the appropriate dose based on their age and body weight. Sticking to the prescribed dosage schedule ensures safe and effective recovery. Consult your child's doctor for any changes in dosage.
Jdfenac P Syrup should be stored at room temperature, away from direct sunlight or heat sources. Keep the medicine out of reach and sight of children to avoid accidental ingestion.
No, a child's individual dosage of Jdfenac P Syrup is determined by their age and weight. This dosage will also change as they grow older. To avoid any risk of adverse reactions, it's vital to follow your doctor’s instructions closely.
It may take a few days to a couple of weeks for your child to see improvement. Continue giving the prescribed dose and frequency of Jdfenac P Syrup as directed by your doctor, as this is important for symptom relief and recovery. However, if you notice your child continues to feel unwell even after completing the full course, consult your child's doctor promptly.
Although Jdfenac P Syrup is generally safe for children, seek immediate medical attention if you notice any severe or prolonged adverse reactions such as persistent vomiting, swelling in the body, decreased urine output, or a severe allergic reaction.
Jdfenac P Syrup is generally considered unsafe for patients with known allergies to any of its components or excipients. It should be avoided in individuals with a history of stomach ulcers, active or recurring stomach ulcers, bleeding, or those with heart failure, high blood pressure, or liver or kidney disease.